All good things come to an END
I have lost the first 4 months of taking concerta but now i seem to pack on the pounds no matter what I do.. its depressing me. I have never been this heavy.
I also noticed its not working like it used too. At this moment i have been on concerta for 8months, the first couple of months was a dream come true! now all i feel is upset, i get focused only 3 hours max then all i want is my bed, i feel exhausted, drain and depressed. Anyone feeling the same effects pls let me know.
I started with 18, then 36, now i take 90mg in total.. i’m fat, confused, agitated, grind my teeth and fat!
sad and at times even suicidal…
anyone one else been there?
Top 5 This Month
ADDitude's most popular articles
ADDitude Special Reports
|More ADDitude Special Reports|
Important! User-Generated Content
The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.